# SDR ASAA2013011493687

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 16,599 hours, 5,254 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 6465
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 39,360 hours, 15,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG PRSOV STUCK OPEN WITH ENGINE OFF.  PERFORMED TROUBLESHOOTING TASK 36-00-00-860-807, SECTION C, DETERMINED PRSOV VALVE TO BE WORN EXCESSIVELY.  REMOVED PRSOV VALVE ON NR 1 ENGINE REF AMM 36-22-04-000-801.  INSTALLED PRSOV VALVE ON NR 1 ENGINE REF AMM 36-11-04-400-801. OPS CHECKED GOOD AND LEAK CHECKED GOOD IAW AMM 36-11-04-400-801.
